# SDR 2011FA0000283

- Difficulty date: May 2, 2011
- Submitted: May 2, 2011
- Operation: General aviation
- Aircraft: N11625
- Make and model: Cessna 177B
- Aircraft serial: 17702360
- Aircraft time: 1,693 hours, 1,693 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Shock Mount
- Part number: 04110593
- Condition: Broken
- Location: Zone 200
- Part time: 1,693 hours, 1,693 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE DIRECT CONTACT OF THE DIRECTIONAL GYRO WITH THE CONTROL COLUMN AS A RESULT OF THE SHOCK MOUNTED BRACKET COMING FREE FROM THE INSTRUMENT PANEL; POSSIBLY THE REASON WHY THE CONTROL YOKE WAS NOT ABLE TO MOVE BACK MORE THEN 1 INCH. THERE WAS IMPROPER HARDWARE ON THE LT MOUNT WHICH SHEARED FROM STUD AND MISSING HARDWARE ON THE RT SIDE.  ALLOWING THE BRACKET TO DROP DOWN; JAMMING THE CONTROL COLUMN, FWD.
